LI Dong-mei, LI Chen-chen, XU Ya-jing. The Stability of a Class of SEIR Epidemic Model with Virus Mutate[J]. 2014, 19(6): 105-109.DOI: 10.15938/j.jhust.2014.06.020.
In this paper,we consider the disease viruses mutate in the process of transmission,and the virusmutate situation of SEIR epidemic model is established. With the help of function Liapunov
we analysise the globalstability of equilibrium and the disease-free equilibrium. Numerical simulations are carried out to illustrate the mainparameters for disease transmission of influence.